zbMATH — the first resource for mathematics

Remarks on non-commutative crepant resolutions of complete intersections. (English) Zbl 1192.13011
Let \(R\) be a Gorenstein local normal domain. If \(M\) is a reflexive \(R\)-module such that \(A=\operatorname{Hom}_R(M,M)\) is maximal Cohen-Macaulay \(R\)-module of finite global dimension then \(A\) is called a non-commutative crepant resolution (shortly NCCR). M. van den Bergh [The legacy of Niels Henrik Abel. Papers from the Abel bicentennial conference, University of Oslo, Oslo, Norway, June 3–8, 2002. Berlin: Springer. 749–770 (2004; Zbl 1082.14005)] showed for dimension \(3\) isolated terminal singularities that the existence of a NCCR is equivalent with the existence of a desingularization \(f:Y\rightarrow X=\text{Spec}\;R\) such that \(f^*\omega_X=\omega_Y\).
Let \(R\) be a local hypersurface satisfying condition \((R_2)\) and such that \({\hat R}\cong S/(f)\) for an equicharacteristic or unramified local ring \(S\), \(f\) being a regular element of \(S\). The main results of the paper are the followings:
i) \(R\) admits no NCCR if either \(\dim \;R=3\) and \(R\) is \({\mathbb Q}\)-factorial, or \(R\) has isolated singularity and \(\dim\;R>3\) is even.
ii) \(R\) admits a NCCR (a suggestion how to build it is given) if there exists an indecomposable maximal Cohen-Macaulay \(R\)-module which is not Tor-rigid.

13C14 Cohen-Macaulay modules
13D07 Homological functors on modules of commutative rings (Tor, Ext, etc.)
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
Full Text: DOI arXiv
[1] Auslander, M.; Ding, S.; Solberg, Ø., Liftings and weak liftings of modules, J. algebra, 156, 273-317, (1993) · Zbl 0778.13007
[2] Auslander, M.; Reiten, I.; Smalø, S., Representation theory of Artin algebras, Cambridge stud. adv. math., vol. 36, (1995), Cambridge Univ. Press Cambridge · Zbl 0834.16001
[3] Avramov, L.L.; Miller, C., Frobenius powers of complete intersections, Math. res. lett., 8, 225-232, (2001) · Zbl 1034.13006
[4] Bruns, W.; Herzog, J., Cohen-Macaulay rings, (1996), Cambridge Univ. Press Cambridge
[5] Burban, I.; Drozd, Y., Maximal Cohen-Macaulay modules over surfaces singularities, (), 101-166 · Zbl 1200.14011
[6] Burban, I.; Iyama, O.; Keller, B.; Reiten, I., Cluster tilting for one-dimensional hypersurface singularities, Adv. math., 217, 6, 2443-2484, (2008) · Zbl 1143.13014
[7] Dao, H., Decency and rigidity over hypersurfaces
[8] Dao, H., Some observations on local and projective hypersurfaces, Math. res. lett., 15, 2, 207-219, (2008) · Zbl 1229.13014
[9] Flenner, H.; O’Carroll, L.; Vogel, W., Joins and intersections, Springer monogr. math., (1999), Springer · Zbl 0939.14003
[10] Huneke, C.; Wiegand, R., Tensor products of modules and the rigidity of tor, Math. ann., 299, 449-476, (1994) · Zbl 0803.13008
[11] Jorgensen, D., Finite projective dimension and the vanishing of \(\operatorname{Ext}(M, M)\), Comm. algebra, 36, 12, 4461-4471, (2008) · Zbl 1206.13021
[12] Jothilingam, P., A note on grade, Nagoya math. J., 59, 149-152, (1975) · Zbl 0303.13012
[13] Knörrer, H., Cohen-Macaulay modules on hypersurface singularities. I, Invent. math., 88, 153-164, (1987) · Zbl 0617.14033
[14] Leuschke, G., Endomorphism rings of finite global dimension, Canad. J. math., 59, 332-342, (2007) · Zbl 1132.16012
[15] Lichtenbaum, S., On the vanishing of tor in regular local rings, Illinois J. math., 10, 220-226, (1966) · Zbl 0139.26601
[16] Lin, H.W., On crepant resolution of some hypersurface singularities and a criterion for UFD, Trans. amer. math. soc., 354, 5, 1861-1868, (2002) · Zbl 1051.14014
[17] Moore, F.; Piepmeyer, G.; Spiroff, S.; Walker, M., Hochster’s theta invariant and the Hodge-Riemann bilinear relations · Zbl 1221.13027
[18] Van den Bergh, M., Non-commutative crepant resolutions, (), 749-770 · Zbl 1082.14005
[19] Toda, Y.; Yasuda, T., Noncommutative resolution, F-blowups and D-modules, Adv. math., 222, 318-330, (2009) · Zbl 1175.14005
[20] Yoshino, Y., Cohen-Macaulay modules over Cohen-Macaulay rings, London math. soc. lecture note ser., vol. 146, (1990) · Zbl 0745.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.